# SDR CNMA20090031

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMP FLOOR UNLOAD BEAM CRACKED AT STA 1690 (UPPER FLANGE) PERFORMED REPAIR IAW SRM 53-70-00 FIG 3 REV 93 VOL J.  PERFORMED PAINTING IAW SRM 51-21-02 VOL II REV 94.
